# SDR C2XA05IA108

- Difficulty date: October 3, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 1,093 hours, 597 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2827
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 300 hours, 161 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

IAH - FLIGHT 2086, THE CREW REPORTED A BAGGAGE SMOKE INDICATION IN FLIGHT.  THE CREW DISCHARGED THE CARGO FIRE BOTTLES AS A PRECAUTION, AND RETURNED TO IAH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REPLACED THE FORWARD BAGGAGE SMOKE DETECTOR, AND BOTH CARGO FIRE BOTTLES.  OPERATIONAL CHECKS WERE PERFORMED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
